The open mapping theorem for regular quaternionic functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, pp. 805-815.

The basic results of a new theory of regular functions of a quaternionic variable have been recently stated, following an idea of Cullen. In this paper we prove the minimum modulus principle and the open mapping theorem for regular functions. The proofs involve some peculiar geometric properties of such functions which are of independent interest.

Classification: 30G35
Gentili, Graziano 1; Stoppato, Caterina 1

1 Dipartimento di Matematica “U. Dini”, Università di Firenze, Viale Morgagni 67/A, 50134 Firenze, Italia
@article{ASNSP_2009_5_8_4_805_0,
     author = {Gentili, Graziano and Stoppato, Caterina},
     title = {The open mapping theorem for regular quaternionic functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {805--815},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 8},
     number = {4},
     year = {2009},
     zbl = {1201.30067},
     mrnumber = {2647912},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2009_5_8_4_805_0/}
}
TY  - JOUR
AU  - Gentili, Graziano
AU  - Stoppato, Caterina
TI  - The open mapping theorem for regular quaternionic functions
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2009
DA  - 2009///
SP  - 805
EP  - 815
VL  - Ser. 5, 8
IS  - 4
PB  - Scuola Normale Superiore, Pisa
UR  - http://www.numdam.org/item/ASNSP_2009_5_8_4_805_0/
UR  - https://zbmath.org/?q=an%3A1201.30067
UR  - https://www.ams.org/mathscinet-getitem?mr=2647912
LA  - en
ID  - ASNSP_2009_5_8_4_805_0
ER  - 
%0 Journal Article
%A Gentili, Graziano
%A Stoppato, Caterina
%T The open mapping theorem for regular quaternionic functions
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2009
%P 805-815
%V Ser. 5, 8
%N 4
%I Scuola Normale Superiore, Pisa
%G en
%F ASNSP_2009_5_8_4_805_0
Gentili, Graziano; Stoppato, Caterina. The open mapping theorem for regular quaternionic functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, pp. 805-815. http://www.numdam.org/item/ASNSP_2009_5_8_4_805_0/

[1] F. Colombo, I. Sabadini, F. Sommen and D. C. Struppa, “Analysis of Dirac Systems and Computational Algebra”, Vol. 39, Progress in Mathematical Physics, Birkhäuser Boston Inc., Boston, MA, 2004. | MR

[2] C. G. Cullen, An integral theorem for analytic intrinsic functions on quaternions, Duke Math. J. 32 (1965), 139–148. | MR | Zbl

[3] P. Dentoni and M. Sce, Funzioni regolari nell’algebra di Cayley, Rend. Sem. Mat. Univ. Padova 50 (1974), 251–267. | EuDML | Numdam | MR | Zbl

[4] R. Fueter, Die Funktionentheorie der differentialgleichungen Θu=0 und ΘΘu=0 mit vier reellen variablen, Comment. Math. Helv. 7 (1934), 307–330. | EuDML | JFM | MR

[5] R. Fueter, Über die analytische darstellung der regulären funktionen einer quaternionenvariablen, Comment. Math. Helv. 8 (1935), 371–378. | EuDML | JFM | MR

[6] G. Gentili and C. Stoppato, Zeros of regular functions and polynomials of a quaternionic variable, Michigan Math. J. 56 (2008), 655–667. | MR | Zbl

[7] G. Gentili and D. C. Struppa, A new approach to Cullen-regular functions of a quaternionic variable, C. R. Math. Acad. Sci. Paris 342 (2006), 741–744. | MR | Zbl

[8] G. Gentili and D. C. Struppa, A new theory of regular functions of a quaternionic variable, Adv. Math. 216 (2007), 279–301. | MR | Zbl

[9] K. I. Kou, T. Qian and F. Sommen, Generalizations of Fueter’s theorem, Methods Appl. Anal. 9 (2002), 273–289. | MR | Zbl

[10] V. V. Kravchenko and M. V. Shapiro, “Integral Representations for Spatial Models of Mathematical Physics”, Vol. 351, Pitman Research Notes in Mathematics Series, Longman, Harlow, 1996. | MR | Zbl

[11] G. Laville and E. Lehman, Analytic Cliffordian functions, Ann. Acad. Sci. Fenn. Math. 29 (2004), 251–268. | EuDML | MR | Zbl

[12] G. Laville and I. Ramadanoff, Holomorphic Cliffordian functions, Adv. Appl. Clifford Algebr. 8 (1998), 323–340. | MR | Zbl

[13] A. Pogorui and M. Shapiro, On the structure of the set of zeros of quaternionic polynomials, Complex Var. Theory Appl. 49 (2004), 379–389. | MR | Zbl

[14] T. Qian, Generalization of Fueter’s result to 𝐑 n+1 , Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 8 (1997), 111–117. | EuDML | MR | Zbl

[15] M. Sce, Osservazioni sulle serie di potenze nei moduli quadratici, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 23 (1957), 220–225. | MR | Zbl

[16] A. Sudbery, Quaternionic analysis, Math. Proc. Cambridge Philos. Soc. 85 (1979), 199–224. | MR | Zbl